Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Malarial fever, taken lariago, rezatin, falsigo, typhoid and lepro fever test negative, no infection. Treatment?

My brother is suffering from malarial fever since last ten days and the doctor has given all possible medicin such as lariago,rezatin,falsigo,articin,etc but still the fever is coming his platelets have dropped to 0000.tests like dengu,chikengunea, typhoid ,lepro fever are negative.there is no growth of any infection in blood culture test.but still sometimes his temp goes upto101 My doctor is a MD and consulting physician, pls help what to do
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Possibility of having malaria is less likely as there is no response with all anti-malarial drugs.
Possibility of having typhoid is likely.
Go for S.Widal, and Complete blood check up.
After report go for treatment accordingly.
Give light diet and plenty of water.
Ok and take care.
Answered: Thu, 24 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor